Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften_alt     Display Documents



  history
ID: 542180.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
Non-homogeneous Navier-Stokes systems with order-parameter dependent stresses
Authors:Abels, H.; Terasawa, Y.
Date of Publication (YYYY-MM-DD):2010
Title of Journal:Mathematical Methods in the Applied Sciences
Volume:33
Issue / Number:13
Start Page:1532
End Page:1544
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:N. N.
Affiliations:MPI für Mathematik in den Naturwissenschaften/Müller
Identifiers:LOCALID:training47409
ISSN:1099-1476
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.